应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 801-812    DOI: 10.1007/s10255-018-0792-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Total[1,2]-domination in Graphs
Xue-zheng LV1, Baoyindureng WU2
1 Department of Mathematics, Renmin University of China, Beijing 100872, China;
2 College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9